# SDR UIEA2020090431928

- Difficulty date: August 31, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 99,802 hours, 17,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Access Panel
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT - CENTER CONSOLE CAPTAIN SIDE FOOTSTEP AREA ACCESS PANEL FOUND CRACK.  COCKPIT FWD PANEL SUPPORT LT INBOARD WEB CRACK AREA REPAIRED IAW RI-53-10-14137 REV A.
